# SDR ASMF201501004

- Difficulty date: October 5, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N784XA
- Make and model: Boeing 737752
- Aircraft serial: 33784
- Aircraft time: 36,669 hours, 18,797 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO, AFTER RT ENG START THE LT ENG WAS 44% AT N2 & EGT INDICATOR FLASHING. CHECKED THE PRSOV IAW FIM 36-10 TASK 803 PROCEDURE, NO CONFIRMING FAILURE.
